Jing Song
Results

Journal Article
Nonnegative Low Rank Matrix Completion by Riemannian Optimalization Methods
Annals of Applied Mathematics, Vol. 39 (2023), Iss. 2 : pp. 181–205

Journal Article
Existence of Solutions to a p-Laplacian Equation with Integral Initial Condition
Communications in Mathematical Research , Vol. 33 (2017), Iss. 4 : pp. 304–310

Journal Article
Existence of Solutions for a Four-Point Boundary Value Problem with a p(t)-Laplacian
Communications in Mathematical Research , Vol. 31 (2015), Iss. 1 : pp. 23–30

Journal Article
On Strong Deviation Theorems Concerning Arrays of Non-Negative Integer-Valued Random Variables
Journal of Mathematical Study, Vol. 55 (2022), Iss. 2 : pp. 206–215